User login:

Login :
Password :
»  Sign in
»  Forgot password?
 
February 3, 2011


vitamin overdoseIn our epoch of increased popularity of vitamin supplements, we must know as much as possible about such a phenomena as vitamin overdose. Certainly, we may think that such supplements and liquid vitamins can be a great solution for businessmen, dieters and other types of people who have no opportunity to provide the body with necessary amounts of vitamins and nutrients every day. These supplements seem to be a great substitution for a missed breakfast or a serving of organic veggies and fruit, especially in winter. However, we certainly must be careful about taking uncontrolled and unregulated amounts of such vitamin supplements.

vitamin supplementsJust like everything good turns into bad when it is taken too much, the same can be said about vitamin supplements when taken in excessive amounts. Usually, we do not look for an advice or a recommendation of a specialist and pick a supplement which we consider to be a good one, or the most advertised one. We believe that as this product is created to boost our health, it will do just fine to everyone of us. But we forget that practically every each substance can be toxic if taken in excessive amounts, and vitamin overdose can do a lot of harm to our health and wellbeing.

Those who ever had a vitamin C overdose knows that though it is the least harmful type, it can cause diarrhea and severe stomach aches. Vitamin A overdose can cause blurred vision, hair loss, depression and other negative side effects. Vitamin B6 overdose causes numbness and slowed down reactions. Or, D Vitamin overdose can make us feel extremely tired and unable to move our legs or arms. Even more harm can come from certain vitamin combinations, that is why more and more specialists are talking about the dangers and risks linked to consuming one or another type of multivitamins.

Therefore, before making up your mind about using one or another type of vitamin supplement, remember all possible side effects of vitamin overdose and spare an hour to visit a specialist to consult with. Even slightly higher doses of one or another vitamin can damage chemical balance in your body and affect your health and daily life. In addition, the most supplements have artificial vitamins and nutrients which are a bit harder for your body to digest. Undoubtedly, there is nothing much known about high rates of mortality related to vitamin overdose, but still we have to be careful if we want to live a healthy and happy life!

Related Posts:

Leave a Reply

©HerbsMed 2011